Active Ingredients (in Each Caplet): Acetaminophen (250 mg), Aspirin (250 mg), Caffeine (65 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Cornstarch, Croscarmellose Sodium, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Stearic Acid, Talc, Titanium Dioxide.
Adults and Children 12 Years and Over: Take 2 caplets with full glass of water every 4-6 hours as needed; do not exceed 8 caplets in a 24 hour period or as directed by a doctor; do not use more than directed - (see overdose warning). Children Under 12 Years: Ask a doctor.
P.O. Box 2219 Chattanooga, TN 37409-0219